MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 3 FR S/L PER-Q-CATH PLUS INTERMEDIATE TRAY; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 3 FR S/L PER-Q-CATH PLUS INTERMEDIATE TRAY; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 4133110
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reyj0192 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
On 09/07/2016- per medwatch, it was reported that "upon removal of the picc line after approximately ten days of use, a portion of the picc broke off and was lost in the subcutaneous tissue.On x-ray the line appeared to be entirely within the arm with the tip near the axillary vein.The distal end of the catheter appeared to be near the exit site where the initial picc line had punctured the skin.Despite its close proximity, surgery service was unable to remove the line with local wound exploration.Interventional radiology was required to retrieve the remaining piece of picc line.".

Brand Name
3 FR S/L PER-Q-CATH PLUS INTERMEDIATE TRAY
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5971430
Report Number3006260740-2016-00497
Device Sequence Number11118011
Product Code LJS
UDI-Device Identifier00801741035227
UDI-Public(01)00801741035227(17)160928(10)REYJ0192
Combination Product (Y/N)N
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2016
Report Date (Section F) 08/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2016
Device Catalogue Number4133110
Device Lot NumberREYJ0192
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/06/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA08/11/2016